Jump to content

Photo

Accutane And Jittery Feeling

jittery accutane speedy heart rate pulse

2 replies to this topic

#1 MissStarz

MissStarz

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 1
About Me
  • Gender:Female
  • Location:NJ
  • Joined: 02-January 13

Posted 23 February 2013 - 07:35 PM

Hello All,

 

 

   Question for Accutane users.  I have recently started Tane on low dose to start only 10mg been on it for about just over 2 weeks.  My question is I have been feeling a bit of anxiety and jitters. Like I have taken diet pills or Adderal or something. I normally do suffer from anxiety from time to time. Just wondering if these jitters go away.  I see a lot of other people have had them haven't seen if anyone list how long it lasted or if it ever stopped.  I will be at my Dr for my end month appt soon and will stop if it gets worse but I'm hoping its just my body adjusting.  Also I have checked my heart rate it is in normal range 84bpm. And I am 34 year old female 5'3  130 lbs,  I am non-smoker and am not currently intaking much caffine (little if any).  Thanks



#2 random1

random1

    Member

  • Members
  • Posts & Likes
    Posts: 113
    Gallery Images: 6
    Likes: 17
About Me
  • Gender:Male
  • Location:A small hut in Wisconsin
  • Interests:First and foremost not having acne.Reading, sometimes writing. Skateboarding. Discussing Harry Potter. Finding and listening to new music, going to concerts(\m/) and just being in the moment
  • Joined: 14-January 10

Achievements

     

Posted 23 February 2013 - 09:39 PM

I am not sure if this is what you mean but when I was on Accutane I had experienced some shakiness in my extremities, also along with urges to move. Eventually they went away, although I will say it was quite a uncomfortable feeling crazy.gif  


Morning

light wash with Acne.org cleanse

Aveeno Daily SPF 15

Aczone (As only spot treatment)

Supplements

1000mg Omega-Complex

 

 

Night

Shower

medium wash with Acne.org Cleanser

Medium application of Aczone

layer of Acne.org lotion

Evening Supplements

50mg Zinc


#3 MissStarz

MissStarz

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 1
About Me
  • Gender:Female
  • Location:NJ
  • Joined: 02-January 13

Posted 23 February 2013 - 11:50 PM

Yes I believe that is sort of what I am feeling it seems to be the worst about 5 to 7 hours after I take the medicine. Since I take it every morning with food I'm going to try paying more attention maybe I need to eat when I'm starting to feel this way. Because I felt that way again tonight bad but noticed I felt a million times better after dinner.  But I was very chatty.. It def gives me a feeling like being speeded up or something I was bouncing off the walls earlier.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users